Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Extremely dizzy, stomach pain, gassy. What is wrong with me?

Yes, I recently got a lap band (on Friday), and this morning when I went to get up I was extremely dizzy and fell back on the bed. I tried again, and again I fell on the bed. I had to have my husband walk me to the bathroom. I went in to work today and again, went to lay in the car and when I pushed the seat back, I was dizzy again. I have been drinking plenty of water. Also, last night I had a lot of stomach pain that I could feel through my sleep , and I feel extremely gassy. Is this normal. Oh, and I am no urinating enough.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Thanks for your interest in HCM.As you are having dizzyness and falling back on the bed,as well as flatulence with pain abdomen,you need evaluation by a Physician to examine your BP and also by an ENT surgeon to rule out auditory causes.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor